Alert archive / Rhode Island / Frost Advisories in 2007
Frost Advisory 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at May 3, 2007, 4:28 PM EDT for 4 counties in Massachusetts; 5 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at May 4, 2007, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2007, 4:28 PM EDT (20:28 UTC)
- In effect from
- May 4, 2007, 2:00 AM EDT
- Expired
- May 4, 2007, 7:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Dukes County, MA, Norfolk County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 34 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 8.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2080 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 032028 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 428 PM EDT THU MAY 3 2007 CTZ002>004-MAZ017>021-023-RIZ001>007-040430- /O.NEW.KBOX.FR.Y.0001.070504T0600Z-070504T1100Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-DUKES MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...TAUNTON...BROCKTON...PLYMOUTH... FALL RIVER...NEW BEDFORD...MATTAPOISETT...VINEYARD HAVEN... FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK... BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT 428 PM EDT THU MAY 3 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY. CLEAR SKIES AND WINDS DIMINISHING TO NEAR CALM AFTER MIDNIGHT WILL ALLOW TEMPERATURES TO DROP TO THE MID 30S DURING THE EARLY MORNING HOURS. AREAS OF FROST WILL FORM AFTER MIDNIGHT...LASTING UNTIL JUST AFTER SUNRISE. A FEW LOCATIONS COULD SEE OVERNIGHT LOWS CLOSE TO FREEZING. SINCE THE GROWING SEASON HAS BEGUN IN NORTHERN CONNECTICUT...RHODE ISLAND AND SOUTHEASTERN MASSACHUSETTS...A FROST ADVISORY HAS BEEN ISSUED. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP ANYTIME DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT ANY NEWLY PLANTED...TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ EVT
1 follow-up statement
000 WWUS71 KBOX 040819 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 419 AM EDT FRI MAY 4 2007 CTZ002>004-RIZ001>007-040930- /O.CAN.KBOX.FR.Y.0001.000000T0000Z-070504T1100Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FOSTER...SMITHFIELD... PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT... WESTERLY...NEWPORT 419 AM EDT FRI MAY 4 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST ADVISORY FOR NORTHERN CONNECTICUT AND RHODE ISLAND. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 30S TO AROUND 40 DEGREES BY DAYBREAK. PATCHY FROST IS POSSIBLE ACROSS SOME OF THE NORMALLY COLDER LOW LYING SECTIONS...BUT A WIDESPREAD FROST IS NOT EXPECTED EARLY THIS MORNING. TEMPERATURES WILL REBOUND QUICKLY AFTER SUNRISE. $$ MAZ023-041000- /O.UPG.KBOX.FR.Y.0001.000000T0000Z-070504T1100Z/ /O.NEW.KBOX.FZ.W.0001.070504T0819Z-070504T1000Z/ DUKES MA- INCLUDING THE CITY OF...VINEYARD HAVEN 419 AM EDT FRI MAY 4 2007 ...FREEZE WARNING IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES ON MARTHAS VINEYARD HAVE DROPPED BELOW FREEZING THIS MORNING AND LOW TEMPERATURES ARE EXPECTED TO BE AROUND 30 DEGREES. AREAS OF FROST CAN BE EXPECTED AWAY FROM THE IMMEDIATE SHORELINE. TEMPERATURES WILL BEGIN TO REBOUND QUICKLY AFTER SUNRISE. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ017>021-041100- /O.CON.KBOX.FR.Y.0001.000000T0000Z-070504T1100Z/ NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- INCLUDING THE CITIES OF...TAUNTON...BROCKTON...PLYMOUTH... FALL RIVER...NEW BEDFORD...MATTAPOISETT 419 AM EDT FRI MAY 4 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING FOR MUCH OF INTERIOR SOUTHEASTERN MASSACHUSETTS. CLEAR SKIES AND DIMINISHING WINDS HAVE ALLOWED TEMPERATURES TO PLUMMET INTO THE LOWER TO MID 30S EARLY THIS MORNING. AREAS OF FROST WILL FORM AND LAST UNTIL JUST AFTER SUNRISE. TEMPERATURES WILL BEGIN TO QUICKLY REBOUND AFTER SUNRISE. SINCE THE GROWING SEASON HAS BEGUN IN NORTHERN CONNECTICUT...RHODE ISLAND AND SOUTHEASTERN MASSACHUSETTS...A FROST ADVISORY HAS BEEN ISSUED. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP ANYTIME DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT ANY NEWLY PLANTED...TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ STRAUSS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at May 3, 4:10 PM EDT, 18 minutes earlier.
Area forecast discussion, May 3, 4:10 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
410 PM EDT THU MAY 3 2007
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
COMING SOON
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
HIGH AMPLITUDE OMEGA BLOCK ACROSS THE CONUS WITH UPPER LOW OVER THE
MARITIMES WILL KEEP IT COOL THIS WEEKEND AS SHORTWAVE ENERGY
ROTATING SWD WILL REINFORCE CHILLY AIRMASS. BY EARLY NEXT
WEEK...BLOCK WILL BEGIN TO WEAKEN AS UPPER LOW SHIFTS EWD INTO THE
ATLANTIC ALLOWING WARMER TEMPS TO MOVE INTO SNE. THEN PATTERN WILL
GRADUALLY DEAMPLIFY TOWARD THE END OF THE PERIOD WITH RIDGE AXIS
SHIFTING TO THE EAST COAST WHICH WILL KEEP TEMPS ABOVE NORMAL FOR
MUCH OF NEXT WEEK...WITH PSBL BACKDOOR FRONT INTERRUPTION??
STRONG SHORTWAVE WILL APPROACH SNE FROM THE NORTH ON SAT AS BACKDOOR
FNT SLIDES SOUTH OF THE REGION. MOISTURE ASSOCD WITH THIS SHORTWAVE
WILL BE NORTH OF THE REGION ON SAT SO WE EXPECT LOTS OF SUN ON SAT.
MAV TEMPS LOOK A LITTLE WARM ON SAT GIVEN 850 TEMPS NEAR OR JUST
ABOVE ZERO SO WE UNDERCUT MAV GUIDANCE WITH EXPECTED MAXES GENERALLY
IN THE LOWER 60S.
SHORTWAVE AND WESTERN EXTENT OF DEEPER MOISTURE WILL ROTATE SOUTH
ACROSS SNE SAT NIGHT. BEST MOISTURE WILL BE ACROSS EASTERN ZONES
WHERE CLOUDS SHOULD INCREASE AND CANT RULE OUT A SHOWER OR 2 AS 500
MB COLD POOL OF -28 MOVES OVERHEAD. HAVE INDICATED SLGT CHC POPS IN
THE GRIDS FOR MAINLY E COASTAL MA. MINS WILL BE IN THE 30S TO LOWER
40S WITH SUBFREEZING TEMPS LIKELY ACROSS NW ZONES. WIND MAY
PRECLUDE FROST SOUTH OF THE PIKE WHERE CLIMATOLOGICAL GROWING SEASON
HAS BEGUN.
SUN WILL BE A CHILLY DAY...ESPECIALLY E ZONES AS 1030+ HIGH BUILDS
ACRS SE CANADA WITH COOL N/NE FLOW. GFS HAS 850 TEMPS DOWN TO -4 TO
-6 BY 12Z SUN AND MODERATING TO NEAR ZERO BY 00Z. OP GFS IS COLDEST
MODEL BUT GFS ENSEMBLE MEAN...EC AND UKMET ARE NOT FAR OFF SO WE
WILL HAVE MAXES MOSTLY IN THE 50S SUN WITH SOME LOWER 60S LWR CT
VLY. E COASTAL MA WILL LIKELY HOLD IN THE LOWER 50S ON SUN.
CLEAR WITH SOME INTERIOR FROST PSBL MON MORNING...THEN NICE
MODERATION MON AFTN AS SFC HIGH SHIFTS SWD AND PIECE OF UPPER RIDGE
MOVES INTO NEW ENG. 850 TEMPS WARM TO 6-7 SO INTERIOR LOCATIONS
SHOULD SEE TEMPS GET INTO THE LOWER 70S.
GFS DEVELOPS A STRONG OCEAN STORM NEAR BERMUDA ON TUE AND UKMET IS
FURTHER WEST WITH STORM CLOSER TO THE SE COAST. HOWEVER GGEM...EC
AND ENSEMBLES SUPPORT A MUCH WEAKER SOLUTION FURTHER E WHICH IS
SUPPORTED BY HPC. IT WILL BE DRY AND WARM TUE WITH WESTERLY FLOW
AS SFC RIDGE SOUTH OF NEW ENG. MAXES WILL BE WELL INTO THE 70S IN
THE INTERIOR AND SOME LOWER 80S PSBL AS 850 TEMPS WARM TO 11-12.
EC AND ESPECIALLY GGEM HINTING AT BACKDOOR FNT ON WED WHICH COULD
COOL IT DOWN NEAR THE COAST...WHILE GFS REMAINS WARM AND DRY. EC
STILL HAS 850 TEMPS NEAR +11 SO WE CONTINUED MAXES IN THE 70S BUT IT
COULD END UP COOLER IF GGEM IS CORRECT.
WE INTRODUCED CHC SHOWERS FOR THU AS GFS/ENSEMBLES SHOW FRONTAL
SYSTEM APPROACHING NEW ENGLAND...BUT TEMPS SHOULD REMAIN ABOVE
NORMAL.
&&
.AVIATION /20Z-18Z/...
COMING SOON
&&
.MARINE...
SHORT TERM...COMING SOON
LONG TERM...GFS SUGGESTING A PULSE OF G25 KTS FROM THE NE LATE SAT
NIGHT INTO SUN MORNING AS STRONG SHORTWAVE ROTATES SOUTHWARD ACROSS
THE REGION. OTHERWISE...WE ARE LOOKING AT MAINLY WINDS LESS THAN 20
KTS THROUGH THE PERIOD.
&&
.FIRE WEATHER...
SAT...WE SIGNIFICANTLY LOWERED MOS DEPOINTS ON SAT WITH DEEP MIXING
LAYER AND DRY AIR ALOFT. FCST SOUNDINGS SUPPORT AFTERNOON DEWPOINTS
DROPPING INTO THE TEENS IN THE INTERIOR ON SAT. WE INDICATED UPPER
TEENS DEWPOINTS IN THE GRIDS FOR THE INTERIOR AND MID 20S CLOSER TO
THE COAST WHICH IS WELL BELOW GUIDANCE BUT STILL MAY NOT BE LOW
ENOUGH BASED ON SOUNDINGS. RH SHOULD EASILY DROP INTO THE TEENS.
WINDS WILL LIKELY FALL A LITTLE SHORT OF RED FLAG CRITERIA WITH G20
MPH PSBL ACROSS NW ZONES. STRONGER WINDS SHOULD HOLD OFF TIL SAT
NIGHT WITH PASSAGE OF SHORTWAVE.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FROST ADVISORY FROM 2 AM TO 7 AM EDT FRIDAY FOR CTZ002>004.
MA...FROST ADVISORY FROM 2 AM TO 7 AM EDT FRIDAY FOR MAZ017>021-023.
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING FOR MAZ002>021-026.
FIRE WEATHER WATCH UNTIL 8 PM EDT THIS EVENING FOR MAZ002>016-
026.
NH...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING FOR NHZ011-012-015.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR NHZ011-012-
015.
RI...FROST ADVISORY FROM 2 AM TO 7 AM EDT FRIDAY FOR RIZ001>007.
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING FOR RIZ001>007.
MARINE...NONE.
&&
SHORT TERM...EVT
LONG TERM...KJC
AVIATION...EVT
MARINE...KJC/EVT
FIRE WEATHER...KJC/EVTHazardous weather outlook, May 3, 4:25 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 425 PM EDT THU MAY 3 2007 NHZ011-012-015-042030- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 425 PM EDT THU MAY 3 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH SCATTERED FROST IS POSSIBLE IN THE VALLEYS EARLY SUNDAY MORNING AND AGAIN EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ022-024-RIZ008-042030- BARNSTABLE MA-NANTUCKET MA-BLOCK ISLAND RI- 425 PM EDT THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ017>021-RIZ001>007-042030- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI- 425 PM EDT THU MAY 3 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ002>016-026-042030- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN MIDDLESEX MA- 425 PM EDT THU MAY 3 2007 ...FIRE WEATHER WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS AND WESTERN MASSACHUSETTS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH SCATTERED FROST IS POSSIBLE IN THE VALLEYS EARLY SUNDAY MORNING AND AGAIN EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-042030- HARTFORD CT-TOLLAND CT-WINDHAM CT- 425 PM EDT THU MAY 3 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED FROST IS POSSIBLE EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-042030- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 425 PM EDT THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ023-042030- DUKES MA- 425 PM EDT THU MAY 3 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 4:38 AM EDT | Fire Weather Watch | BOX | Essex, Franklin, Hampden, Hampshire, Middlesex, Norfolk and 2 more | 15 hr |
| May 3, 4:49 PM EDT | Fire Weather Watch | BOX | Bristol, Dukes, Essex, Franklin, Hampden, Hampshire and 6 more | 26 hr |
Nearby
Frost Advisories in Rhode Island, 2007Frost Advisories in Massachusetts, 2007Frost Advisories in Connecticut, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.